# SDR AALA201702039009

- Difficulty date: February 2, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 43,632 hours, 28,290 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0515
- Part serial: Q00136008057
- Condition: Defective
- Location: Spoilers
- Part time: 41,884 hours, 27,122 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPLYING POWER FOR TAKE OFF, AN ECAM FLIGHT CONTROL GROUND SPOILERS 1 & 2 FAULT. REPLACED SPOILER COMPUTER.
